RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 4, Pages 514–519 (Mi msb1721)  

This article is cited in 3 scientific papers (total in 3 papers)

Stabilization of singularities of convex hulls

V. D. Sedykh


Abstract: Normal forms are found for simple singularities of convex hulls of general compact manifolds of codimension not greater than two in an affine space of dimension not greater than seven.
Figures: 3.
Bibliography: 5 titles.

Full text: PDF file (425 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:2, 499–505

Bibliographic databases:

UDC: 513.7+517.5
MSC: 58C27
Received: 29.05.1986

Citation: V. D. Sedykh, “Stabilization of singularities of convex hulls”, Mat. Sb. (N.S.), 135(177):4 (1988), 514–519; Math. USSR-Sb., 63:2 (1989), 499–505

Citation in format AMSBIB
\Bibitem{Sed88}
\by V.~D.~Sedykh
\paper Stabilization of singularities of convex hulls
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 4
\pages 514--519
\mathnet{http://mi.mathnet.ru/msb1721}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=942136}
\zmath{https://zbmath.org/?q=an:0679.58005}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 2
\pages 499--505
\crossref{https://doi.org/10.1070/SM1989v063n02ABEH003287}


Linking options:
  • http://mi.mathnet.ru/eng/msb1721
  • http://mi.mathnet.ru/eng/msb/v177/i4/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in $\mathbb R^3$”, Proc. Steklov Inst. Math., 268 (2010), 274–293  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. N. Kurbatskii, “Convex hulls of a curve in control theory”, Sb. Math., 203:3 (2012), 406–423  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of indicatrices and singularities of the transitivity zone in $ {{\mathbb{R}}^3} $”, J Math Sci, 2013  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:206
    Full text:65
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019